Kufleitner, Manfred and Lauser, Alexander - The Join of the Varieties of R-trivial and L-trivial Monoids via Combinatorics on Words

dmtcs:564 - Discrete Mathematics & Theoretical Computer Science, June 25, 2012, Vol. 14 no. 1
The Join of the Varieties of R-trivial and L-trivial Monoids via Combinatorics on Words

Authors: Kufleitner, Manfred and Lauser, Alexander

The join of two varieties is the smallest variety containing both. In finite semigroup theory, the varieties of R-trivial and L-trivial monoids are two of the most prominent classes of finite monoids. Their join is known to be decidable due to a result of Almeida and Azevedo. In this paper, we give a new proof for Almeida and Azevedo's effective characterization of the join of R-trivial and L-trivial monoids. This characterization is a single identity of omega-terms using three variables.


Source : oai:HAL:hal-00992870v1
Volume: Vol. 14 no. 1
Section: Automata, Logic and Semantics
Published on: June 25, 2012
Submitted on: January 10, 2012
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 59 times.
This article's PDF has been downloaded 44 times.